# SDR USAA2009031790616

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 75,705 hours, 33,817 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004113M
- Part serial: 756488
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CORROSION ON NR 3 SLAT LEADING EDGE STARTING 51 INCHES FROM INBOARD END & EXTENDING OUTWARD 12 INCHES.  REPLACED NR 3 SLAT IAW JOB CARD 19L52027002.
